Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 7, Issue 1, 1 - 79
Articles: 1 - 8 XML export
Numerical Study On Thermal Performance Of Solar Parabolic Trough Collector
Author(s): Seyed Ebrahim Ghasemi, Ali Akbar Ranjbar, Abbas Ramiar
Pages: 1 - 12
Estimating Uncertain Parameters Of A Two Compartment Model Of Cancer Via Homotopy Optimization Method
Author(s): Navid Khajehpour, Reihaneh K. Moghadam, Arash Pourhashemi Shahri
Pages: 13-22
Simulation And Optimization Of Affective Causes On Quality Of Electronic Services
Author(s): Mohammadali Pirayesh Neghab, Shahrzad Mohsenian Heravi, Mohsen Kahani
Pages: 23 - 32
Simulation Of Temperature Controller For An Injection Mould Machine Using Fuzzy Logic
Author(s): Seyed Kamaleddin Mousavi Mashhadi, Mehdi Zahiri Savzevar, Jamal Ghobadi Dizaj Yekan
Pages: 33 - 42
Using Linearization And Penalty Approach To Solve Optimal Shape Design Problem With An Obstacle
Author(s): Alireza Fakharzadeh Jahromi, Hajar Alimorad, Zahra Rafiei
Pages: 43 - 53
A Combined Algorithm For Solving Reliability-based Robust Design Optimization Problems
Author(s): Ameneh Forouzandeh Shahraki, Rassoul Noorossana
Pages: 54 - 62
A Nonlinear Dynamic Logistics Model For Disaster Response Under Uncertainty
Author(s): M. Khorsi, A. Bozorgi-amiri, B. Ashjari
Pages: 63 - 72
Improving The Health Care Systems Performance By Simulation Optimization
Author(s): Hamid Reza Feili
Pages: 73 - 79

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more